# SDR IXXA9800115

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Bs 699.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS DETECTED ON THE LOWER KEEL BEAM EXTERNAL PLATING AT FUSELAGE STATION 699.5.  REPAIR ACCOMPLISHED REMOVAL OF THE DAMAGED AREA, FABRICATION AND INSTALLATION NEW EXTERNAL PLATING AND TWO REPAIR DOUBLERS IN ACCORDANCE WITH FAA DER APPROVED DRAWING E78-R01 AND ENGINEERING ORDER 53-DC8-914.
